# SDR ASAA2017061321142

- Difficulty date: June 13, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,545 hours, 4,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501203
- Condition: Corroded
- Location: Bs 500b-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM STA 500D TO 500G+12.  ACFT GROUNDED.  REMOVED AND REINSTALLED FLOOR PANEL 120EF IAW AMM 25-52-10. REMOVED CORROSION ON LT TRANSITION PANEL AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  FABRICATED A NEW TRANSITION PANEL SECTION IAW SRM 53-00-53-2R-6, REPAIR 6. ALODINED AND PRIMED NEW REPAIR SECTION IAW SRM 51-20-01.  INSTALLED NEW TRANSITION PANEL REPAIR SECTION IAW SRM 53-00-53-2R-6 REPAIR 6 G0879533.
